# SDR DALA1119070179

- Difficulty date: March 13, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 94,047 hours, 13,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 34AB ARE INOPERATIVE.  MAINTENANCE SECURED LIGHT.  SYSTEM OPERATION IS NORMAL.
